A Note on the Rainbow Neighbourhood Number of Certain Graph Classes

Document type :
Journal articles
Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-02263296
Contributor : Sudev Naduvath <>
Submitted on : Sunday, August 4, 2019 - 4:33:47 AM
Last modification on : Monday, August 5, 2019 - 1:01:17 AM

Identifiers

Collections

Citation

Sudev Naduvath, Susanth Chandoor, Sunny Joseph Kalayathankal, Johan Kok. A Note on the Rainbow Neighbourhood Number of Certain Graph Classes. National Academy Science Letters, 2019, 42 (2), pp.135-138. ⟨10.1007/s40009-018-0702-6⟩. ⟨hal-02263296⟩

Share

Metrics

Record views

31